# SDR ASAA0510305

- Difficulty date: September 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545768144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON STRINGER 26R AT BS 500A.  REPAIRED PER B737-200 SRM 53-10-3 FIGURE 1.  (M)
